RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 3, Pages 385–390 (Mi tmf5455)  

This article is cited in 1 scientific paper (total in 1 paper)

$\pi a_1$ Transitions and low-energy limit in the linear sigma model

M. K. Volkov, A. A. Osipov


Abstract: The problem of obtaining the correct low-energy limit in the linear sigma model with participation of vector and axial-vector mesons is discussed. In a naive treatment of the tree approximation, for example, in $\pi\pi$ scattering, the diagrams with intermediate scalar and vector mesons may lead to double counting in the scattering lengths. For the case of the scattering amplitudes and the semileptonic decay $\tau\to\nu_\tau 3\pi$ it is shown that this problem can be solved by taking into account $\pi a_1$ transitions at the external ends of the corresponding meson vertices.

Full text: PDF file (695 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:3, 265–269

Bibliographic databases:

Received: 15.02.1990

Citation: M. K. Volkov, A. A. Osipov, “$\pi a_1$ Transitions and low-energy limit in the linear sigma model”, TMF, 86:3 (1991), 385–390; Theoret. and Math. Phys., 86:3 (1991), 265–269

Citation in format AMSBIB
\Bibitem{VolOsi91}
\by M.~K.~Volkov, A.~A.~Osipov
\paper $\pi a_1$~Transitions and low-energy limit in the linear sigma model
\jour TMF
\yr 1991
\vol 86
\issue 3
\pages 385--390
\mathnet{http://mi.mathnet.ru/tmf5455}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 3
\pages 265--269
\crossref{https://doi.org/10.1007/BF01028424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GJ55400008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5455
  • http://mi.mathnet.ru/eng/tmf/v86/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Volkov, A. E. Radzhabov, “The Nambu–Jona-Lasinio model and its development”, Phys. Usp., 49:6 (2006), 551–561  mathnet  crossref  crossref  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:183
    Full text:67
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020